Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homology of group systems with applications to low-dimensional topology


Author: S. J. Lomonaco Jr.
Journal: Bull. Amer. Math. Soc. 3 (1980), 1049-1052
MSC (1980): Primary 55N25, 55N35, 55Q52, 57Q45; Secondary 55S45, 57M05, 57M10
DOI: https://doi.org/10.1090/S0273-0979-1980-14851-X
MathSciNet review: 585188
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Bechmann, Personal communication.
  • 2. R. Brown and P. J. Higgins, On the connection between the second relative homotopy groups of some related spaces, Proc. London Math. Soc. 36 (1978), 193-212. MR 478150
  • 3. Richard H. Crowell, On the Van Kampen Theorem, Pacific J. Math. 9 (1959), 43-50. MR 105104
  • 4. Ralph H. Fox, Free differential calculus. I, Ann. of Math. (2) 57 (1953), 547-560; Free differential calculus. II, Ann. of Math. (2) 59 (1954), 196-210.
  • 5. S. J. Lomonaco Jr., The homotopy groups of knots. I. How to compute the algebraic 2-type, Pacific J. Math. 95 (1981), no. 2, 349–390. MR 632192
  • 6. Roger C. Lyndon, Cohomology theory of groups with a single defining relation, Ann. of Math. (2) 52 (1950), 650-665. MR 47046
  • 7. Saunders Mac Lane and J. H. C. Whitehead, On the 3-type of a complex, Proc. Nat. Acad. Sci. 36 (1950), 41-48. MR 33519
  • 8. John Milnor, Construction of universal bundles. II, Ann. of Math. (2) 63 (1956), 430-436. MR 77932
  • 9. C. D. Papakyriakopoulos, On Dehn's lemma and the asphericity of knots, Ann. of Math. (2) 66 (1957), 1-26. MR 90053
  • 10. Richard G. Swan, Groups of cohomological dimension one, J. Algebra 12 (1969), 585-601. MR 240177
  • 11. H. F. Trotter, Homology of group systems with applications to knot theory, Ann. of Math. (2) 76 (1962), 464-498. MR 143201
  • 12. J. H. C. Whitehead, On the asphericity of regions in a 3-sphere, Fund. Math. 32 (1939), 149-166.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55N25, 55N35, 55Q52, 57Q45, 55S45, 57M05, 57M10

Retrieve articles in all journals with MSC (1980): 55N25, 55N35, 55Q52, 57Q45, 55S45, 57M05, 57M10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14851-X

American Mathematical Society